| Model Number |
106A3 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Bradycardia (1751); Low Blood Pressure/ Hypotension (1914)
| Date of Event |
03/05/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, the patient became unstable with hypotension and bradycardia.The case was aborted while the patient was under general anesthesia.No further patient complications have been reported as a result of this event.